# SDR 9708341160

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE AMBER REVERSER UNLOCK LIGHT ILLUMINATED AND TAKEOFF WAS ABORTED.  MAINTENANCE VERIFIED REVERSER WAS STOWED AND ALL LOCKPLATES INSTALLED.  MEL 78-2A WAS ADDED.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
